# SDR SWAA2021081695381

- Difficulty date: June 19, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOC AL LE STA 123.85 AT RT HORIZONTAL STABILIZER R (1EA) / REPLACED LEADING EDGE RIB LOC AL LESTA 123.85 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #186A1303; 186A1001.
